본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

INJECTIVE ENVELOPES OF SIMPLE MODULES OVER POLYNOMIAL RINGS

TANG, ZHONGMING    (Department of Mathematics, Suzhou University  );
  • 초록

    Let A be a polynomial ring over a field and M a simple A-module. We generalize one result of Song about the description of the injective envelope $E_A$ (M) in terms of modules of generalized fractions.


  • 주제어

    injective modules .   generalized fractions .   Galois groups.  

  • 참고문헌 (9)

    1. H. Bass, On the ubiquity of Gorenstein ring, Math. Z. 82 (1963), 8-28 
    2. N. Jacobson, Lectures in Abstract Algebra 3 - Theory of Fields and Galois Theory, Springer-Verlag, 1980 
    3. E. Matlis, Injective modules over Noetherian rings, Pacific J. Math. 8 (1958), 511-528 
    4. H. Matsumura, Commutative ring theory, Cambridge Univ. Press, 1986 
    5. D. G. Northcott, Lessons on rings, modules and multiplicities, Cambridge Univ. Press, 1968 
    6. R. Y. Sharp, Ramification indices and injective modules, J. London Math. Soc. 11 (1975), 267-275 
    7. R. Y. Sharp and H. Zakeri, Modules of generalized fractions, Matematika 29 (1982), 32-41 
    8. Y. M. Song and D. S. Kim, Distinct denominator sums and injective envelopes, Commun. Korean Math. Soc. 8 (1993), 169-180 
    9. Y. M. Song, Generalized fractions, Galois theory and injective envelopes of simple modules over polynomial rings, J. Korean Math. Soc. 32 (1995), 265-277 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기